Some optimal dividends problems

David Clyne Martin Dickson, Howard Richard Waters

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)49-74
Number of pages26
JournalASTIN Bulletin: The Journal of the IAA
Volume3
Publication statusPublished - 2004

Cite this

Dickson, D. C. M., & Waters, H. R. (2004). Some optimal dividends problems. ASTIN Bulletin: The Journal of the IAA, 3, 49-74.
Dickson, David Clyne Martin ; Waters, Howard Richard. / Some optimal dividends problems. In: ASTIN Bulletin: The Journal of the IAA. 2004 ; Vol. 3. pp. 49-74.
@article{797f43f89e3d4aeaa2c92d8d3e794da8,
title = "Some optimal dividends problems",
author = "Dickson, {David Clyne Martin} and Waters, {Howard Richard}",
year = "2004",
language = "English",
volume = "3",
pages = "49--74",
journal = "ASTIN Bulletin: The Journal of the IAA",
issn = "0515-0361",
publisher = "Peeters Publishers",

}

Dickson, DCM & Waters, HR 2004, 'Some optimal dividends problems', ASTIN Bulletin: The Journal of the IAA, vol. 3, pp. 49-74.

Some optimal dividends problems. / Dickson, David Clyne Martin; Waters, Howard Richard.

In: ASTIN Bulletin: The Journal of the IAA, Vol. 3, 2004, p. 49-74.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some optimal dividends problems

AU - Dickson, David Clyne Martin

AU - Waters, Howard Richard

PY - 2004

Y1 - 2004

M3 - Article

VL - 3

SP - 49

EP - 74

JO - ASTIN Bulletin: The Journal of the IAA

JF - ASTIN Bulletin: The Journal of the IAA

SN - 0515-0361

ER -